This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
OK, so for a while now, (several years) my urine flow has seemed to lose strength. Also when I would go to wipe the head of my penis, the last drop would always be pink. At one point I urinated bright red blood. Scared me so I went to the doctor. He prescribed Cipro and this caused my urine flow to increase to the point where i was going to the restroom about 8-10 times a day. I usually go only aobut 4 times a day. The flow never increased but the volume did. Before the cipro I would take about 45-55 seconds to empty my bladder because of the poor urine flow.
I am 35 years old. I'm a social drinker that usually drank margaritas and mostly liquor. I only recently started drinking beer. Before the holidays, I went out with my wife and got drunk off of beer. While still at the club I noticed that my urine flow was to the point where it was dribbling out. Within minutes when I would have to go back, my urine flow stopped all together and while the sensation that I was urinating was there, no urine flow was present. I found myself straining and because I was straining so much, I would have to sit down because i was afraid that i would have a bowel movement while trying to urinate. It felt like a workout. I would often sweat more than I would urinate. The episodes during which I could not urinate would usually last about 36 hours during which I would get no sleep because of the urge to go during the night.
i have had about 4 such episodes where my urine flow would stop altogether. Three of those episodes happened during nights where I would drink beer. The last one happened within hours of taking a diet pill (phentermine). I am currently on flomax and while that seems to help a little, after 4 days of not taking it, my conditions immediatley went back to the point where I really noticed a decrease in urine flow. I noticed that a post in another forum said that when he went to urinate and farted, his urine flow would stop, that also happens to me. One other note, when I am having one of episodes, I not only cannot urinate but I also cannot ejaculate. I have an orgasm, but no ejaculate is present. Where did it go?
Have you been tested for Diabetes? What happened to your sperm is called Retrograde Ejaculation. The seminal fluid passes from the posterior part of the urethra and into the bladder. I would definitely see a urologist, quit drinking as much, and get tested for diabetes. Hope this helps.
Straining during urination, decrease in urine flow, dribbling of urine, difficulty in ejaculation may suggest obstructive symptoms. A complete physical examination by a physician is needed to determine the cause.
Are there any palpable mass in the groin or scrotum? A simple urinalysis may not be enough. Further tests that would visualize the structures may be requested.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.